# SDR VTZA98323

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 137959513
- Condition: Broken
- Location: Row 4bc
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6285 - RDU-IAD - DURING CRUISE, AIRCRAFT MADE DIVERTED LANDING AT RIC DUE TO ROW 4BC OUTER WINDOW PANEL BROKEN.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  AIRCRAFT WAS FERRIED TO IAD WHERE MAINTENANCE INSPECTED AND REMOVED AND REPLACED RIGHT EMERGENCY EXIT WINDOW, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
